Jump to content
Important Survey - Please Participate ×

Its so hard


[Sw...]

Recommended Posts

Im 45 days of oxazepam and sleeping pills also Benzo. I ate 30 mg total of them in 3 years. I taperd oxazepam in 4 months. But my sleeping pills they took away c/t. I struggle with that my eyes and brain not working togheter. When I try to read my eyes wont focus, the letters and word seems to bright. I cant look at anything , because my eyes wont focus. I cant look at TV because its going to fast for my eyes and brain. Same with driving and just sittning in the car. It seems like something its front of my sight all the time, can not see clearly. I cant talk on the Phone because when I do that everything around me feels like a dream and I can not focus my eyes when I talk. Whats wrong with me? I have brainfog all the time. Cant think and forgotten things all the time. When Im writing this I dont remeber what I have writing. Every morning when I wake upp I dont know where I am, it takes several minutes before I know where I am. It freaks me out. I have jumping blood preesure all the time. I also have PTSD and unstable personality as diagnosis. I am so scared. I dont know its only in my imagination or if its withdrawl or only my diagnosis. I cant be around people, when I try to look at someone it feels like I am in a dreamworld. I see the person but everything becomes blurry and my brain want works. My eyes and brain and ears want cooperate togheter at all. Im going to loose my mind. ....
Link to comment
Share on other sites

Hi  Swedishgirl :hug: Welcome to Benzobuddies

 

I am sorry you’re experiencing withdrawal symptoms, these symptoms are temporary but it does take some time for the CNS to recover.  You will recover eventually, we have people here who can empathize with how you are feeling.  Being in withdrawal can be a  lonely place and it can also be a very scary experience. It’s  temporary though!  and this is important to remember that you will heal and get your life back. 

 

Are you familiar with Prof Ashton’s manual, as well as taper advice, she describes and explains withdrawal symptoms.

I will put a link to the Ashton manual here for you: Professor Ashtons Manual

 

Feel free to post to any of the dedicated boards.  We have a wonderful community of people here.  Our members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Here is link to the Post withdrawal support Post withdrawal recovery support board

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to Create a signature

 

 

Welcome Aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...